Announcement

Collapse
No announcement yet.

Elmiron

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • duana
    replied
    Yes,elmiron made my palpitations way worse.

    Leave a comment:


  • purpleviolet
    replied
    doc no help

    This should be in another thread but the monitor showed palpitations frequent but "not worrisome" and the nurse said to see the doc but I don't hava an appt to the 19th. I think the doctor should have called me - not the nurse who could not answer any questions. Don't know if to stop elmiron or not.

    Leave a comment:


  • ICNDonna
    replied
    Are you on any other medications? I noticed you are taking some herbals, which can also be a problem. I really think you should see a physician ASAP.

    Donna

    Leave a comment:


  • purpleviolet
    replied
    heart palpitations, elmiron?

    Hi - I hope GPat sees this as this is continuing an old thread.
    I'm looking for some help with this. I noticed that you and duana mentioned elmiron and heart palpitations. I was getting some before I started elmiron about 6 weeks ago, as I always had a few, but not so bad. Since I started Elmiron I think they are way worse. In fact I just wore a heart monitor to check it out but don't have results yet. Today I stopped elmiron even though heart palpitations are not listed as a side effect. I was wondering if you really both believe elmiron really caused you to have palpitations and if so, did stopping elmiron make them go away and how long did it take them to stop after you stopped elmiron (that is if you stopped). I'm under a bit of stress now so that could be a contributing factor, too. Thanks for any info. I think doctors don't know.

    Leave a comment:


  • GPat
    replied
    Duana - it is interesting you mention the heart palpitations with Elmiron. I have been taking 300mg/day for almost a year and get frequent palpitations. They used to come and go but lately I get them every day. A month or so ago my palpitations were not happening much at all, and my uro put me on a trial of hydroxyzine. I did tolerate it well but noticed the palpitations came back, so stopped taking the med. Now I still get the flutters and wonder if it is indeed the Elmiron. I have a physical scheduled soon so will definately ask my doc. By the way, even after one year on the Elmiron, I can't say I've noticed an improvement, but then again, how would I know? The majority of my pain and pressure is diet related, so I am not sure how to tell if the E is working or not. Sorry I went off topic a bit there!

    Leave a comment:


  • duana
    replied
    Hi Sofi,how long did you try the diet?The diet has helped me only a little but I will take any improvement.I am like you,having the frequency as my main symptom but mine is not as severe.I know what that "gotta go"feeling is,even if you have just went.I try to stay away from acidic foods and coffee,tea,and pop.Some things that I think are okay to eat,still increases my frequency.Sometimes I get a burning feeling too.Does baking soda in water help you at all?It helps me some.

    Take care,

    Duana

    Leave a comment:


  • sofirus
    replied
    Hi, Duana. I hope that Atarax will help you. I tried it for three months with no change in my symptoms.Right now I am on no treatment. No diet ( it does not make any difference for me ) , no medications, nothing ...and sometimes I feel even better than when I was on some treatment like bladder instalations-they are just not for me. Thank god I do not have a lot of pain so I do not need pain killers . My frecuency is betwen 30-47 times per day and this is if i go every time I feel I have to go,.but Usually I will hold it for hour .

    Leave a comment:


  • duana
    replied
    Hi Sofi,I got Elmiron through the patient assistance program too.I was so happy when I was approved but I soon found out that Elmiron was not for me either.I tried it 2 separate times.Each time it caused severe anxiety and heart palpitations.This must really be a rare side effect because I have mentioned this before and I think I only got one response saying that this happened to them.

    I am trying Atarax right now.I've only been taking it a week so I don't know if it's helping or not.Maybe you could ask your doctor about this medication to see if it's right for you.This medication is very inexpensive too.

    My main problem is frequency.I wish something would help soon.

    I hope you are doing well.

    Duana

    Leave a comment:


  • sofirus
    replied
    I see you delite important part from my thread. I want to know what is the legal way to donate medication. ?
    I have reason to not take Elmiron any more .


    P.S To get Elmiron for free You can try to apply for their patient accistance program.Here on the site have more information. Another very helpful program is TogeterRXaccess . The second one was very helpful for me before I was approved from JenssenOrtho. http://www.togetherrxaccess.com/Tx/jsp/home.jsp
    Last edited by sofirus; 03-10-2010, 07:30 AM.

    Leave a comment:


  • jeri l
    replied
    I would like to know how you are getting Elmiron free. It is so expensive. I just started taking it and am not sure how long I will due to the cost. I would love to try and see if I could qualify to get help on it. Any sites for help would be appreciated.

    Leave a comment:


  • ICNDonna
    replied
    Elmiron can take up to a year to help --- if you aren't having side effects, I suggest you continue taking it.

    Donna

    Leave a comment:


  • sofirus
    started a topic Elmiron

    Elmiron

    I just decided that I am not going to take my Elmiron any more. I have been approved for free Elmiron for one year and they are several more monts left.
    Last edited by ICNDonna; 03-10-2010, 02:59 AM.
Working...
X